# SDR 2002UALA01532

- Difficulty date: October 3, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Aircraft time: 31,941 hours, 23,851 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO GEAR UNSAFE INDICATION.  LT GEAR UNSAFE LIGHT IS ILLUMINATED WITH GEAR HANDLE IN THE OFF POSITION. OHMED LT MAIN UP SENSOR, CHECKED OK, JACKED AIRCRAFT AND SWUNG GEAR NUMEROUS TIMES, ACP MANUAL GEAR EXTENSION.  CHECKS OK.  UNABLE TO DUPLICATE.
